# SDR AALA202304288719

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A320*
- Aircraft serial: 6473
- Aircraft time: 27,157 hours, 8,394 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, FLIGHT CREW CONFIGURED AIRCRAFT TO LAND, FOLLOWED ECAM PROCEDURES AND SLATS WOULD NOT EXTEND. ECAM MESSSAGE FOR FLIGHT CONTROL SLATS FAULT DISPLAYED, CREW FOLLOWED QRH PROCEDURES AND LANDED AIRCRAFT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
